# SDR SWAA2024072915468

- Difficulty date: July 23, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 55,339 hours, 33,378 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MIDDLE MLG DOOR WEB CRACKED AT INBD FWD CORNER<[01] OK TO CONT REF CDL 32-10-3 SP1B ( REMOVED CENTER AND INNER DOORS REF MM 32-13-21) AUTH # 205430
